On mappings with the inverse Poletsky inequality in metric spaces (Q2151113): Difference between revisions

From MaRDI portal
Import240304020342 (talk | contribs)
Set profile property.
Set OpenAlex properties.
Property / full work available at URL
 
Property / full work available at URL: https://doi.org/10.1007/s10474-022-01209-2 / rank
 
Normal rank
Property / OpenAlex ID
 
Property / OpenAlex ID: W4210947258 / rank
 
Normal rank

Revision as of 01:47, 20 March 2024

scientific article
Language Label Description Also known as
English
On mappings with the inverse Poletsky inequality in metric spaces
scientific article

    Statements

    On mappings with the inverse Poletsky inequality in metric spaces (English)
    0 references
    0 references
    30 June 2022
    0 references
    In this article, the authors extend some of the results of the paper \textit{E. O. Sevost'yanov} et al. [J. Math. Sci., New York 252, No. 4, 541--557 (2021; Zbl 1461.30056); translation from Ukr. Mat. Visn. 17, No. 3, 414--436 (2020)] to a more general case of metric spaces. Under certain conditions, they establish a continuous boundary extension of mappings under study. Under some additional conditions, they show that the class of mappings they study is equicontinuous at the inner and boundary points of a given domain. They have some additional results and they construct a family of mappings acting between quotient spaces along two fixed groups of Möbius mappings.
    0 references
    mapping with finite and bounded distortion
    0 references
    metric space
    0 references
    boundary continuous extension
    0 references
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references